# SDR DJFA20160811001

- Difficulty date: August 11, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500034
- Aircraft time: 5,056 hours, 3,415 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

DECLARED AN EMERGENCY DUE TO THE NR 2 GENERATOR FAILING IN FLIGHT WITH AN ASSOCIATED VIBRATION AND LOUD NOISE.  CONDUCTED AN INFLIGHT SHUT DOWN OF THE NR 2 ENGINE AS DIRECTED BY QRH PROCEDURE.  LANDED WITHOUT INCIDENT.  REPLACED STARTER GENERATOR ON NR 2 ENGINE.  OPS AND LEAK CHECK GOOD.
